# SDR AWXA200600428

- Difficulty date: January 23, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED STRINGER CLIP CRACKED, 1.2 INCHES, AT BS 639 AND STR 4R.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT BS 639 AND STR 4R IAW BOEING 737-300 SRM 51-40-02-0G.
